# SDR CALA2025042904308

- Difficulty date: April 27, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 110,870 hours, 26,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Switch
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - COCKPIT EMERGENCY LIGHTS SWITCH BROKEN RAR BROKEN SWITCH GUARD 402-112 REF AIPC 33-51-08-03 ITEM 20. EMERGENCY LIGHTS FUNCTION NORMALLY
